MathSciNet Relay Station
MathSciNet bibliographic data
MR2170113 05A30 (33D15)
Bradley, David M. Duality for finite multiple harmonic $q$-series. Discrete Math. 300 (2005), no. 1-3, 44–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement